# SDR J7SA2025120500464

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N387FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500639
- Aircraft time: 3,733 hours, 2,644 cycles
- System (JASC): 2700 · Flight Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 0781
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE DOING THE FLIGHT CONTROL CHECK AFTER STARTUP, GND SPOILER FAIL CAS. REPLACED FCE #2 IAW EMB 505 AMM TASK 27-03-01-400-801. RIGGING AND OPS CHECK SATISFACTORY AT THIS TIME.
